Q. I am getting yearly itchy rash outbreaks. What are they?

 

Questions 


Hello doctor,

I have been suffering from this problem for a few years and every year it seems to be worsening than the previous one. I am overweight and by working hard I have lost about 15 pounds. I got yearly rash outbreaks on arms, especially forearms. I have diabetes and taking many medications, but doctors say that none of my medicines are responsible for it. It happens mostly in the summer. They are very itchy and do not go away in spite of using creams. I took some pills that did not help either. It leaves horrible scars. Even a dermatologist I saw did not seem to know what was wrong. I am sure it is partially a heat rash, but it has completely scarred up my arms. I am attaching the list of medicines I am taking as well as the biopsy report. Please help.

 

 

Answered


Hi,

Welcome to dr.sitehome.info.

It looks like (attachment removed to protect patient identity) polymorphic light eruptions, may be allergic contact dermatitis.

You can use full sleeve cotton shirts to cover the photo exposed area.

You need absolute sun protection, good quality broad spectrum physical sunscreen.

It is a chronic problem and it may occur off and on.

You can use mid potency topical steroids over the affected areas once daily for around one week and can continue Hydroxyzine.


  • Investigations to be done:

    1. Control your blood sugar.
    2. Go for photopatch test.

  • Differential diagnosis:

    1. Polymorphic light eruptions.
    2. Allergic contact dermatitis.
    3. Photoallergic reactions to drugs.

  • Probable diagnosis:

    Polymorphic light eruptions.

  • Regarding follow up:

    Revert back after the investigations to a dermatologist online.—> https://www.dr.sitehome.info/ask-a-doctor-online/dermatologist

  • Ask a Doctor Online

     

     

     

    #am,#are,#getting,#itchy,#outbreaks.,#rash,#they,#what,#yearly,I,Q.

    Medical Questions

    [], [], [], [], [], [], [], [], [], [], []

    Facebook Comments

    Post a comment